Alert archive / Wyoming / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jun 13, 2012, 12:46 AM MDT for 6 counties in Wyoming. It took effect at Jun 13, 2012, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2012, 12:46 AM MDT (06:46 UTC)
- In effect from
- Jun 13, 2012, 12:00 PM MDT
- Expired
- Jun 13, 2012, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 6.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 3433 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS85 KRIW 130646 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1246 AM MDT WED JUN 13 2012 ...RED FLAG WARNING FOR FIRE ZONES 279...280 AND 285 FROM NOON TO 8 PM MDT... .THE COMBINATION OF VERY WARM TEMPERATURES...A VERY DRY AIRMASS AND GUSTY SOUTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS FIRE ZONES 279...280 AND 285. WYZ279-140200- /O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/ /O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 1246 AM MDT WED JUN 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ280-140200- /O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/ /O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/ NATRONA COUNTY/CASPER BLM- 1246 AM MDT WED JUN 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 280. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ285-140200- /O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/ /O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/ SOUTH BIGHORN MOUNTAINS- 1246 AM MDT WED JUN 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 285... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 285. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
599 WWUS85 KRIW 132052 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 252 PM MDT WED JUN 13 2012 ...RED FLAG WARNING FOR FIRE ZONES 279...280 AND 285 UNTIL 8 PM MDT... .THE COMBINATION OF VERY WARM TEMPERATURES...A VERY DRY AIRMASS AND GUSTY SOUTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS UNTIL 8 PM THIS EVENING ACROSS FIRE ZONES 279...280 AND 285. WYZ279-140200- /O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 252 PM MDT WED JUN 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONE 279. * WINDS...WEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ280-140200- /O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ NATRONA COUNTY/CASPER BLM- 252 PM MDT WED JUN 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... * AFFECTED AREA...FIRE WEATHER ZONE 280. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ285-140200- /O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ SOUTH BIGHORN MOUNTAINS- 252 PM MDT WED JUN 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 285... * AFFECTED AREA...FIRE WEATHER ZONE 285. * WINDS...WEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
724 WWUS85 KRIW 140140 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 740 PM MDT WED JUN 13 2012 WYZ279-140245- /O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 740 PM MDT WED JUN 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279... HUMIDITY WILL CONTINUE TO INCREASE SLOWLY FOR THE REST OF THE EVENING...AND WINDS WILL ALSO GRADUALLY WEAKEN. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ WYZ280-140245- /O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ NATRONA COUNTY/CASPER BLM- 740 PM MDT WED JUN 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... A COLD FRONT WILL MOVE ACROSS NATRONA COUNTY BY 9 PM...INCREASING HUMIDITY AND SWITCHING WINDS TO THE NORTH OR NORTHEAST. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ WYZ285-140245- /O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/ SOUTH BIGHORN MOUNTAINS- 740 PM MDT WED JUN 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 285... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE SOUTHERN BIGHORN MOUNTAINS THIS EVENING...WITH INCREASING HUMIDITY AND WINDS SWITCHING TO THE NORTH...BUT NOT AS STRONG. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ 21
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 12, 11:37 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 12, 11:37 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1137 PM MDT TUE JUN 12 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY MID LEVEL CIRCULATION SPINNING OVER FAR NERN JOHNSON COUNTY AND ABOUT TO EXIT OUR CWFA. A FEW THUNDERSTORMS HAVE BEEN FIRING ON ALONG MAINLY THE NORTH HALF OF THIS CIRCULATION SINCE LATE MORNING. A COUPLE OTHER WEAK DISTURBANCE...DEFORMATION AXIS ARE AFFECTING THE NW AND MOVING TOWARDS THE WEST ATTM. SOME MARGINAL INSTABILITY IS SHOWING UP IN THE LAPS DATA BUT THE MOISTURE IS RATHER SHALLOW. PROBABLY ENOUGH MID LEVEL MOISTURE TO AID IN A FEW SHOWERS AND THUNDERSTORMS ACROSS THE NORTH INTO THE EVENING. NEXT SYSTEM IS MOVING ON THE PACNW COAST AND THIS WILL BE OUT WEDNESDAY SYSTEM FOR THE FAR NORTH...ESPECIALLY THE FAR NWRN CORNER. GFS IS A HAIR FURTHER NORTH TODAY BUT IT STILL LOOKS LIKE YNP WILL HAVE A DECENT SHOT OF SHOWERS AND A FEW THUNDERSTORMS TOMORROW. APPROACHING JET STREAK MAY ALSO PRODUCE SOME BRIEF RIGHT ENTRANCE REGION JET STREAK DYNAMICS BY EARLY EVENING. COULD BE MORE LIKE A ONE TWO PUNCH WITH SOME MORNING SHOWERS AND THEN ANOTHER ROUND LATE IN THE DAY INTO THE EVENING. IN THE SOUTH...FIRE WEATHER WILL BE THE MAIN PROBLEM WITH WARM TEMPERATURES...DRY AIRMASS AND BREEZY TO LOW END WINDY CONDITIONS. SEE THE FIRE WEATHER DISCUSSION FOR MORE DETAIL. WEAK COLD FRONT PUSHES SOUTH BEHIND OUR DISTURBANCE WEDNESDAY EVENING LEAVING BEHIND A LITTLE HIGHER MOISTURE LEVELS AND LESS WIND IN THE NORTHERN TWO THIRDS FOR THURSDAY. THE GFS BRINGS THE WIND...WARM TEMPS AND DRY AIR RIGHT BACK INTO THE SERN ZONES ON FRIDAY WHILE THE NAM HAS A WEAK FRONTAL BOUNDARY ACROSS THE AREA FROM OUR APPROACHING FRIDAY SYSTEM. THE GFS SOLUTION SEEMS MORE REASONABLE SINCE THE TROUGH IS APPROACHING AND WE SHOULDN'T SEE THE FRONT SURGE SOUTH THAT FAR AHEAD OF ITS SOURCE. THE ECMWF ALSO HAS A SW FLOW ACROSS OUR SERN ZONES ON FRIDAY. FRIDAY WILL LIKELY SEE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS IN THE NW AS THE INFLUENCES OF OUR TROUGH BEGIN TO APPROACH AND THE RIGHT ENTRANCE REGION OF THE NEXT JET STREAK MOVES IN. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MODELS AGREE ON THE GENERAL PATTERN THROUGH THE WEEKEND ALTHOUGH THE DETAILS ARE STILL FUZZY AT THIS TIME. BOTH SHOW A GENERAL TROUGH ACROSS THE AREA AND BOTH DEVELOP AN UPPER LEVEL LOW. HOWEVER...THERE ARE MAJOR DIFFERENCES IN THE PLACEMENT OF THE LOW WITH THE GFS HAVING A WEAK LOW SLOWLY OPENING OVER IDAHO ON SATURDAY EVENING AND ONLY SLOWLY MOVING IT THROUGH THE STATE FOR THE WEEKEND. THE EUROPEAN IS A BIT MORE PROGRESSIVE AND EJECTS THE LOW FROM EASTERN MONTANA ON SATURDAY EVENING AND INTO THE DAKOTAS BY SUNDAY WITH SOME WEAK RIDGING OVER THE STATE ON SUNDAY. SO FOR NOW...WE LEFT CONTINUITY ALONE FOR THE MOST PART WITH SLIGHT POPS ACROSS MOST OF THE STATE WITH THE BEST CHANCE OF PRECIPITATION ACROSS THE NORTHERN MOUNTAINS AND NORTHERN BIG HORN BASIN. DETAILS REMAIN SKETCHY EARLY NEXT WEEK AS WELL WITH THE EUROPEAN KEEPING MOST OF THE PRECIPITATION INTO MONTANA AND THE GFS MORE BULLISH WITH DROPPING MORE ENERGY AND CONVECTION INTO WYOMING. AGAIN...GIVEN THE UNCERTAINTY CONTINUITY WAS MAINTAINED FOR THE MOST PART WITH HIGHER POPS ACROSS NORTHERN PORTIONS OF THE CWA. .AVIATION.../06Z ISSUANCE/ A STORM SYSTEM SKIRTING THE AREA WILL RESULT IN ISOLATED TO LOCALLY SCATTERED CONVECTION ACROSS EXTREME NORTHERN WYOMING MAINLY WEDNESDAY AFTERNOON AND EVENING. AN INITIAL COLD FRONT WILL PUSH INTO NORTHERN WYOMING WEDNESDAY MORNING...BUT MAKE VERY LITTLE PROGRESS SOUTHWARD UNTIL LATE WEDNESDAY AFTERNOON AND EVENING WHEN THE MAIN COLD FRONT PUSHES SOUTH AND EAST ACROSS THE AREA. BREEZY TO WINDY SOUTHWEST TO WEST WINDS WILL OCCUR ACROSS CENTRAL AND SOUTHERN AREAS AHEAD OF THE FRONT...WITH BREEZY NORTHWEST WINDS AT TIMES ACROSS THE NORTH IN WAKE OF THE FRONT WEDNESDAY. VFR CONDITIONS ARE EXPECTED...EXCEPT NEAR ANY CONVECTION WHICH SHOULD BE CONFINED ACROSS THE NORTH. WILL HAVE VCTS FOR KCOD TAF...BUT THE REST OF THE TAF SITES SHOULD BE TOO FAR SOUTH TO BE AFFECTED BY THE CONVECTION...BUT OF COURSE WILL BE NEED TO BE WATCHED. IN WAKE OF THE COLD FRONT BOTH WEDNESDAY AND WEDNESDAY NIGHT...BOUNDARY LAYER MOISTURE IS RELATIVELY MEAGER SO NOT EXPECTING ANY SIGNIFICANT AREAS OF LOW CEILINGS. .FIRE WEATHER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE ZONES 279...280 AND 285 FROM NOON TO 8 PM ON WEDNESDAY... CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN ACROSS THE SAME AREA ON FRIDAY. A WARM AND VERY DRY AIRMASS MAY COMBINE WITH GUSTS SOUTHWEST WINDS OF 25 TO 35 MPH WEDNESDAY AFTERNOON AND EARLY EVENING TO PRODUCE CRITICAL FIRE CONDITIONS ACROSS FIRE ZONES 279...280 AND 285 WHERE FUELS ARE CRITICAL. ISOLATED THUNDERSTORMS ARE EXPECTED IN THE NORTHERN THIRD OF THE DISTRICT. A WEAK COLD FRONT WILL PUSH SOUTH INTO THE NORTHERN ZONES BY EARLY WEDNESDAY EVENING AND SLIDE SOUTH INTO THE CENTRAL ZONES WEDNESDAY NIGHT. MOISTURE LEVELS WILL LIKELY BE A LITTLE HIGHER WITH LESS WIND ACROSS THESE AREAS ON THURSDAY. THE FAR SOUTH WILL STILL BE WARM AND DRY BUT NOT QUITE AS DRY OR WINDY AS WEDNESDAY. CRITICAL FIRE CONDITIONS MAY RETURN AGAIN ON FRIDAY FROM FIRE ZONE 279 NORTHEAST INTO NATRONA COUNTIES AND FIRE ZONES 280 AND 285. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL IMPACT THE NORTHWEST FRIDAY...GRADUALLY SPREADING ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY AS A POTENTIALLY STRONG WEATHER SYSTEM MOVES INTO THE AREA FOR THE WEEKEND. && .RIW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING WYZ279-280-285. && SHORT TERM...SKRBAC LONG TERM...HATTINGS AVIATION...WM FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 12, 2:25 PM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 225 PM MDT TUE JUN 12 2012 WYZ001>020-022>030-131200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 225 PM MDT TUE JUN 12 2012 ...FIRE WEATHER WATCH FOR FIRE ZONES 279...280 AND 285 FROM NOON TO 8 PM MDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT IT WILL BE WARM...DRY AND BREEZY ACROSS SWEETWATER COUNTY TODAY... WHICH COULD RAISE FIRE DANGER. AS ALWAYS...PLEASE USE CAUTION WHEN DEALING WITH FIRE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ACROSS SWEETWATER...NATRONA AND SOUTHERN JOHNSON COUNTIES. WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN THE FAR NORTH...ESPECIALLY YELLOWSTONE NATIONAL PARK. THURSDAY AND FRIDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE NORTH AND CENTRAL. FRIDAY...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN ACROSS SWEETWATER AND NATRONA COUNTIES. SATURDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGHOUT THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.